# SDR SWAA2025043064713

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 29,033 hours, 14,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT HAND OUTBOARD FA FLASHLIGHT INOP<[01] REPLACED FLASHLIGHT BATTERY AT AFT L/H OTBD POSITION REF AMM 25-64-00
